Journal articles on the topic 'Valued Set'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Valued Set.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Fujita, Takaaki. "Triple-Valued Neutrosophic Set, Quadruple-Valued Neutrosophic Set, Quintuple-Valued Neutrosophic Set, and Double-valued Indetermsoft Set." Neutrosophic Systems with Applications 25, no. 5 (2025): 452. https://doi.org/10.63689/2993-7159.1276.
Full textProtasov, I. "Decompositions of set-valued mappings." Algebra and Discrete Mathematics 30, no. 2 (2020): 235–38. http://dx.doi.org/10.12958/adm1485.
Full textWen-Xiu, Zhang, L. I. Teng, M. A. Ji-Feng, and L. I. Ai-Jie. "Set-valued measure and fuzzy set-valued measure." Fuzzy Sets and Systems 36, no. 1 (1990): 181–88. http://dx.doi.org/10.1016/0165-0114(90)90091-j.
Full textR, Hema, Sudharani R, and Kavitha M. "A Novel Approach on Plithogenic Interval Valued Neutrosophic Hypersoft Sets and its Application in Decision Making." Indian Journal of Science and Technology 16, no. 32 (2023): 2494–502. https://doi.org/10.17485/IJST/v16i32.1302.
Full textAbhishek, Kumar, and Germina K. Agustine. "Set-Valued Graphs." Journal of Fuzzy Set Valued Analysis 2012 (2012): 1–17. http://dx.doi.org/10.5899/2012/jfsva-00127.
Full textNikodem, Kazimierz. "Set-Valued Means." Set-Valued and Variational Analysis 28, no. 3 (2020): 559–68. http://dx.doi.org/10.1007/s11228-020-00532-6.
Full textLi, Yongxin. "Set-valued homology." Topology and its Applications 83, no. 2 (1998): 149–58. http://dx.doi.org/10.1016/s0166-8641(97)00101-6.
Full textLi, Jun-Gang, and Shi-Qing Zheng. "Set-Valued Stochastic Equation with Set-Valued Square Integrable Martingale." ITM Web of Conferences 12 (2017): 03002. http://dx.doi.org/10.1051/itmconf/20171203002.
Full textStojaković, Mila. "Set valued probability and its connection with set valued measure." Statistics & Probability Letters 82, no. 6 (2012): 1043–48. http://dx.doi.org/10.1016/j.spl.2012.02.021.
Full textLi, Shoumei, and Aihong Ren. "Representation theorems, set-valued and fuzzy set-valued Ito integral." Fuzzy Sets and Systems 158, no. 9 (2007): 949–62. http://dx.doi.org/10.1016/j.fss.2006.12.004.
Full textZhang, Deli, Caimei Guo, Degang Chen, and Guijun Wang. "Jensen's inequalities for set-valued and fuzzy set-valued functions." Fuzzy Sets and Systems 404 (February 2021): 178–204. http://dx.doi.org/10.1016/j.fss.2020.06.003.
Full textMaas-Gariépy, Florence, and Rebecca Patrias. "Set-valued domino tableaux and shifted set-valued domino tableaux." Involve, a Journal of Mathematics 13, no. 5 (2020): 721–46. http://dx.doi.org/10.2140/involve.2020.13.721.
Full textVeselý, Libor. "Continuous selections of finite-set valued mappings." Czechoslovak Mathematical Journal 41, no. 3 (1991): 549–58. http://dx.doi.org/10.21136/cmj.1991.102488.
Full text王, 源. "Fuzzy Set-Valued Martingales and Fuzzy Set-Valued Square Integrable Martingales." Advances in Applied Mathematics 11, no. 01 (2022): 16–21. http://dx.doi.org/10.12677/aam.2022.111003.
Full textJang, Lee-Chae, and Joong-Sung Kwon. "Convergences of sequences of set-valued and fuzzy-set-valued functions." Fuzzy Sets and Systems 93, no. 2 (1998): 241–46. http://dx.doi.org/10.1016/s0165-0114(96)00187-x.
Full textArtstein, Zvi. "A calculus for set-valued maps and set-valued evolution equations." Set-Valued Analysis 3, no. 3 (1995): 213–61. http://dx.doi.org/10.1007/bf01025922.
Full textAnjan, Mukherjee, Kanti Das Ajoy, and Saha Abhijit. "MORE ON INTERVAL-VALUED INTUITIONISTIC FUZZY SOFT MULTI SETS." Advances in Vision Computing: An International Journal (AVC) 2, no. 2 (2015): 01–21. https://doi.org/10.5281/zenodo.3591661.
Full textSzczawińska, Joanna. "Polynomial set-valued functions." Annales Polonici Mathematici 65, no. 1 (1996): 55–65. http://dx.doi.org/10.4064/ap-65-1-55-65.
Full textAbhishek, Kumar. "Set-Valued Graphs II." Journal of Fuzzy Set Valued Analysis 2013 (2013): 1–16. http://dx.doi.org/10.5899/2013/jfsva-00149.
Full textGóralczyk, Anna, and Jerzy Motyl. "Set-valued Stratonovich integral." Discussiones Mathematicae Probability and Statistics 26, no. 1 (2006): 63. http://dx.doi.org/10.7151/dmps.1075.
Full textNasser, M. A., Deapo M. Al Rahal, and Esmail A. M. Alsharabi. "On Set-Valued Mappings." Alandalus Journal for Applied Sciences 7, no. 2 (2014): 90–141. http://dx.doi.org/10.12816/0028826.
Full textAslam Noor, Muhammad. "Set-valued variational inequalities." Optimization 33, no. 2 (1995): 133–42. http://dx.doi.org/10.1080/02331939508844070.
Full textKuroiwa, Daishi. "On set-valued optimization." Nonlinear Analysis: Theory, Methods & Applications 47, no. 2 (2001): 1395–400. http://dx.doi.org/10.1016/s0362-546x(01)00274-7.
Full textFernández, F. R., M. A. Hinojosa, and J. Puerto. "Set-valued TU-games." European Journal of Operational Research 159, no. 1 (2004): 181–95. http://dx.doi.org/10.1016/s0377-2217(03)00398-9.
Full textPeris, Alfredo. "Set-valued discrete chaos." Chaos, Solitons & Fractals 26, no. 1 (2005): 19–23. http://dx.doi.org/10.1016/j.chaos.2004.12.039.
Full textBaier, Robert, and Gilbert Perria. "Set-valued Hermite interpolation." Journal of Approximation Theory 163, no. 10 (2011): 1349–72. http://dx.doi.org/10.1016/j.jat.2010.11.004.
Full textTarafdar, E., and X. Z. Yuan. "Set-valued topological contractions." Applied Mathematics Letters 8, no. 6 (1995): 79–81. http://dx.doi.org/10.1016/0893-9659(95)00089-9.
Full textGUAN, Y., and H. WANG. "Set-valued information systems." Information Sciences 176, no. 17 (2006): 2507–25. http://dx.doi.org/10.1016/j.ins.2005.12.007.
Full textCandeloro, Domenico, Coenraad C. A. Labuschagne, Valeria Marraffa, and Anna Rita Sambucini. "Set-valued Brownian motion." Ricerche di Matematica 67, no. 2 (2018): 347–60. http://dx.doi.org/10.1007/s11587-018-0372-1.
Full textSikorska, Justyna. "Set-valued Orthogonal Additivity." Set-Valued and Variational Analysis 23, no. 3 (2015): 547–57. http://dx.doi.org/10.1007/s11228-015-0321-z.
Full textWang, Rongming, and Zhenpeng Wang. "Set-Valued Stationary Processes." Journal of Multivariate Analysis 63, no. 1 (1997): 180–98. http://dx.doi.org/10.1006/jmva.1997.1702.
Full textWu, Wei-Zhi, Wen-Xiu Zhang, and Rong-Ming Wang. "Set Valued Bartle Integrals." Journal of Mathematical Analysis and Applications 255, no. 1 (2001): 1–20. http://dx.doi.org/10.1006/jmaa.2000.6976.
Full textOstrovsky, A. V. "Set-valued stable maps." Topology and its Applications 104, no. 1-3 (2000): 227–36. http://dx.doi.org/10.1016/s0166-8641(99)00019-x.
Full textZhang, Deli, Caimei Guo, Degang Chen, and Guijun Wang. "Choquet integral Jensen’s inequalities for set-valued and fuzzy set-valued functions." Soft Computing 25, no. 2 (2021): 903–18. http://dx.doi.org/10.1007/s00500-020-05568-2.
Full textPapageorgiou, Nikolaos S. "Contributions to the theory of set valued functions and set valued measures." Transactions of the American Mathematical Society 304, no. 1 (1987): 245. http://dx.doi.org/10.1090/s0002-9947-1987-0906815-3.
Full textSalahuddin, X., M. K. Ahmad, and Ravi P. Agarwal. "Set valued F-variational inequalities and set valued vector F-complementarity problems." Mathematical Inequalities & Applications, no. 2 (2013): 587–99. http://dx.doi.org/10.7153/mia-16-44.
Full textPapageorgiou, Nikolaos S. "On the theory of Banach space valued multifunctions. 2. Set valued martingales and set valued measures." Journal of Multivariate Analysis 17, no. 2 (1985): 207–27. http://dx.doi.org/10.1016/0047-259x(85)90079-x.
Full textCrespi, Giovanni Paolo, and Elisa Mastrogiacomo. "Qualitative robustness of set-valued value-at-risk." Mathematical Methods of Operations Research 91, no. 1 (2020): 25–54. http://dx.doi.org/10.1007/s00186-020-00707-9.
Full textPechersky, Sergei, and Arkady Sobolev. "Set-valued nonlinear analogues of the shapley value." International Journal of Game Theory 24, no. 1 (1995): 57–78. http://dx.doi.org/10.1007/bf01258204.
Full textMastrogiacomo, Elisa, and Matteo Rocca. "Set optimization of set-valued risk measures." Annals of Operations Research 296, no. 1-2 (2020): 291–314. http://dx.doi.org/10.1007/s10479-020-03541-8.
Full textWang, Xun, Zhongzhan Zhang, and Shoumei Li. "Set-valued and interval-valued stationary time series." Journal of Multivariate Analysis 145 (March 2016): 208–23. http://dx.doi.org/10.1016/j.jmva.2015.12.010.
Full textLi, Shoumei, and Yukio Ogura. "Convergence of set-valued and fuzzy-valued martingales." Fuzzy Sets and Systems 101, no. 3 (1999): 453–61. http://dx.doi.org/10.1016/s0165-0114(97)00092-4.
Full textHuang, Yan, and Congxin Wu. "Real-valued Choquet integrals for set-valued mappings." International Journal of Approximate Reasoning 55, no. 2 (2014): 683–88. http://dx.doi.org/10.1016/j.ijar.2013.09.011.
Full textHuang, X. X. "Stability in vector-valued and set-valued optimization." Mathematical Methods of Operations Research (ZOR) 52, no. 2 (2000): 185–93. http://dx.doi.org/10.1007/s001860000085.
Full textWANG, Xiuling, and Xunhua GONG. "Subdifferentials for Set-valued Maps and Optimality Conditions for Set-valued Vector Optimization." Acta Analysis Functionalis Applicata 14, no. 1 (2012): 100. http://dx.doi.org/10.3724/sp.j.1160.2012.00100.
Full textMohammed, Shehu Shagari, and Akbar Azam. "Fixed points of soft-set valued and fuzzy set-valued maps with applications." Journal of Intelligent & Fuzzy Systems 37, no. 3 (2019): 3865–77. http://dx.doi.org/10.3233/jifs-190126.
Full textPopovici, Nicolae. "Generalized quasiconvex set-valued maps." Journal of Numerical Analysis and Approximation Theory 31, no. 2 (2002): 199–206. http://dx.doi.org/10.33993/jnaat312-725.
Full textRheem, Abdul, and Musheer Ahmad. "APPLICATION OF INTERVAL VALUED FUZZY SET AND SOFT SET." jnanabha 50, no. 02 (2020): 114–21. http://dx.doi.org/10.58250/jnanabha.2020.50213.
Full textIrfan, Deli. "Interval-valued neutrosophic soft sets and its decision making." February 23, 2014. https://doi.org/10.5281/zenodo.32261.
Full textHenry, Garrett. "0020 | Notion of Valued Set." July 19, 2021. https://doi.org/10.20944/preprints202107.0410.v1.
Full text